# SDR P5CA2020031900129

- Difficulty date: March 15, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,973 hours, 21,333 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 472585
- Part serial: 0399
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE TS00682 FIRE DETECTOR ASSY CONNECTOR BROKEN.( IAW AMM 26-11-02-024-001 AND AMM 26-11-02-424-033 REV. 129 REPLACED FIRE DETECTOR AT NO. 1 ENG (TS00682). IAW AMM 26-11-02-424-033 REV. 129 PERFORMED INSTALLATION TEST AND RESULT WAS SATISFACTORY. )
